# SDR AALA202509051393

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 40,068 hours, 16,525 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: S325400294500
- Condition: Sticking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E DIFFICULT TO UNLOCK RESULTING IN PASSENGERS NEEDING FLIGHT ATTENDANT ASSISTANCE TO EXIT.  MAINTENANCE REPLACED LAVATORY DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER CMM 25-43-52.
